MathSciNet Relay Station
MathSciNet bibliographic data
MR2609545 35Q53 (35A01)
Gui, Guilong; Liu, Yue On the global existence and wave-breaking criteria for the two-component Camassa-Holm system. J. Funct. Anal. 258 (2010), no. 12, 4251–4278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement